# SDR HNAA2018111600284

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 43,511 hours, 40,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WIRE OF THE EMERGENCY LIGHT AT SERVICE DOOR IS BROKEN. ACTION TAKEN: R&R WIRE CONNECTOR ON MALE SIDE OF CONNECTOR FOR EMERGENCY LIGHT AT SERVICE DOOR IAW SWPM 20-50-00.
